# SDR DALA12000140877

- Difficulty date: May 18, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 70,742 hours, 64,418 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE REPORTED A GOUGE ON THE FORWARD CARGO DOOR.  MAINTENANCE DETERMINED THE GOUGE TO BE OUT OF LIMITS, REPLACED THE CARGO DOOR, AND RETURNED THE AIRCRAFT TO SERVICE AFTER INSPECTION.
